# SDR FDEA202010242642

- Difficulty date: October 24, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43631
- Aircraft time: 4,889 hours, 2,220 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT ENGINE HYD FLUID COMING OUT PYLON PORT ON ENGINE DRAIN MAST DURING TAXI IN AND SHUTDOWN.  FOUND HYD PRESSURE LINE IN ELECTRICAL DISCONNECT BOX LOOSE, TORQUED HYD FITTING, PER 767 AMM 20-11-00-2 AND 71-71-00-6.  LEAKED CHECKED GOOD, OK FOR SERVICE.
